# SDR UIEA2017121102390

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,114 hours, 20,605 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Part serial: NSN
- Condition: Ruptured
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED DUCT COUPLING IS RUPTURED ( REMOVED AND REPLACED BLEED DUCT AS PER 49-53-01 OPS CHECK GOOD,LEAK CHECK GOOD , NO DEFECTS NOTED AT THIS TIME  )
